Repositorio de producción científica de la Universidad de Sevilla

A Comparison Between Two Theories for Multi-Valued Semiflows and Their Asymptotic Behaviour

 

Advanced Search
 
Opened Access A Comparison Between Two Theories for Multi-Valued Semiflows and Their Asymptotic Behaviour
Cites

Show item statistics
Icon
Export to
Author: Caraballo Garrido, Tomás
Marín Rubio, Pedro
Robinson, James C.
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2003
Published in: Set-Valued Analysis, 11(3), 297-322
Document type: Article
Abstract: This paper presents a comparison between two abstract frameworks in which one can treat multi-valued semiflows and their asymptotic behaviour. We compare the theory developed by Ball [5] to treat equations whose solutions may not be unique, and that due to Melnik & Valero [25] tailored more for differential inclusions. Although they deal with different problems, the main ideas seem quite similar. We study their relationship in detail and point out some essential technical problems in trying to apply Ball’s theory to differential inclusions.
Size: 289.7Kb
Format: PDF

URI: http://hdl.handle.net/11441/23631

DOI: 10.1023/A:1024422619616

This work is under a Creative Commons License: 
Atribución-NoComercial-SinDerivadas 4.0 España

This item appears in the following Collection(s)